# SDR ASAA2017022019879

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,143 hours, 1,372 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, DURING RECALL, LEFT PACK AND CONTROL CABIN ZONE TEMP AND AFT CABIN ZONE TEMP LIGHTS ILLUMINATED. THIS OCCURRED THREE TIMES. ON THE FOURTH OCCURANCE, MASTER CAUTION RECALL, THE RIGHT PACK LIGHT ONLY ILLUMINATED. THE NEXT RECALL HAD NO LIGHTS. DURING RETURN TO THE GATE. THE ORIGINAL CONDITION RETURNED.  ACFT GROUNDED.  BOTH LEFT & RIGHT PFTC SHOW NO FAULTS, BITE TESTED GOOD IAW FIM 21-62, TASK 801.
